Díaz Díaz, Jesús Ildefonso and Lerena Guil, María Belen and Padial Molina, Juan Francisco and Rakotoson, Jean Michel Theresien (2004) An elliptic-parabolic equation with a nonlocal term for the transient regime of a plasma in a Stellarator. Journal of Differential Equations, 198 (2). pp. 321-355. ISSN 0022-0396
Official URL: http://www.sciencedirect.com/science/journal/00220396
We prove the existence and the regularity of weak solutions of a nonlocal elliptic–parabolic free-boundary problem involving the notions of relative rearrangement and monotone rearrangement. The problem arises in the study of the dynamics of a magnetically confined fusion plasma in a Stellarator device when the dimensional analysis on the characteristic times suggests to neglect the inertial acceleration in presence of a time dependent magnetic field.
|Uncontrolled Keywords:||Elliptic–parabolic problem; Relative rearrangement; Free-boundary problem; Plasma physics|
|Subjects:||Sciences > Mathematics > Algebraic geometry|
|Deposited On:||07 Feb 2011 09:51|
|Last Modified:||29 Aug 2011 10:13|
Repository Staff Only: item control page